Well-posed initial-boundary value problems for the Zakharov-Kuznetsov equation

This paper deals with non-homogeneous initial-boundary value problems for the Zakharov-Kuznetsov equation, which is one of the variants of multidimensional generalizations of the Korteweg de Vries equation. Results on local and global well-posedness are established in a scale of Sobolev-type spaces under natural assumptions on initial and boundary data. © 2008 Texas State University - San Marcos.

Authors
Editors
-
Publisher
-
Number of issue
-
Language
English
Pages
1-23
Status
Published
Department
-
DOI
-
Number
-
Volume
2008
Year
2008
Organizations
  • 1 Department of Mathematics, Peoples' Friendship University of Russia, Miklukho-Maklai Str. 6, Moscow, 117198, Russian Federation
Keywords
Boundary value problems; Well-posedness; Zakharov-kuznetsov equation
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/3061/